We want to hear from you: please tell us about your experience of the online community.
Matilda said: @nabster1973 71% of appeals succeed.
The Health Care Professional considered 10 activities for the Daily Living Part And 2 for Mobility.
PREPARING FOOD (scored out of 8), my mum was scored a 0.
All meals are prepared for my mum by her career notwithstanding, the complexity of the meal, the time or length of the meal. No risks are taken regarding my mum’s health.
Specifically because of the physical size of the applicant, very poor respiratory and severe breathlessness, poor balance and severe fatigue means that even the simplest of meals become impossible and a potential health risk.
Strength, grip and dexterity is severely impaired esp in the morning because of chronic pain and this impacts critically on mobility and motivation to do anything. These symptoms are further exacerbated by poor blood circulation during the night which results in, "lifeless legs and arms" syndrome. Normal feeling does return with severe pins and needles and these symptoms can last up to 1-2hrs first thing in the morning. In the mornings my mum does not have the energy or motivation to get out of bed and get dressed. Everyday the carer lets herself in and physically helps my mum out of bed and helps to wash and dress her.
Because of these symptoms, the easiest of tasks first thing in the morning for example picking up a kettle of hot water or using the toaster are impossible to do and are in fact a serious health hazard.
My mum has a serious blood disorder and because of the blood thinning medication she is using blood clotting is seriously compromised. Therefore, if she cuts herself using a knife and the bleeding cannot be controlled there is a high probability that she will be hospitalised.
One cannot understand why the Assessor would score 0 unless they are seriously ignorant, dishonest or if there has been a complete breakdown in communication during assessment. If the appropriate questions were asked and a proper impartial and objective assessment carried out including a proper review of the Applicants medical notes and a sincere interview with the Applicants carer it is impossible that a score of 0 could be achieved. For this category alone my mum should have scored 4+ points..
And that is just the 1st category of the living component.
The value must be greater than or equal to 1.
Get more out of your online community by signing in or registering